Re: Post Mirena Anxiety by Kristi13 ..... Mirena, Skyla IUD Forum
Date: 12/8/2010 7:20:18 PM ( 12 years ago ago)
0 of 0 (0%) readers agree with this message. Hide votes What is this?
You can't give up. I know you don' t trust the medical field right now, but I urge you to find a doctor that you trust and be re-evaluated. Maybe you could try a different anti-depressant and anti-anxiety medication. I am taking orozac 10mg and klonazepam0.5mg daily. It took 4 weeks to kick in, but i think i am doing better then before. I can't remember, have you tried acupuncture. I swear that was the only way I got through the first 2 months. I actually have an appointment tomorrow.
Thank you for describing the buzzing sensation. It was spot-on what I feel. I do agree if I drink a lot of water, it seems to get better, but seems to occur when I get anxious and the foggy brain.
Please check back here daily so we can all support each other and see how you are doing
<< Return to the standard message view
fetched in 0.08 sec, referred by www.curezone.com/forums/fmp.asp?i=1735573